# SDR SWAA116370

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 60,354 hours, 57,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LONGITUINDAL FLOORBEAM UPPER O/B CHORD CRACKED AT BS 727B, RBL 24.  REPAIRED CHORD PER ER AND EA.
